Favorites

Description

Alka-Seltzer.New look!Same formula.Anhydrous citric acid/antacid.Aspirin (NSAID)/analgesic.Sodium bicarbonate/antacid.Fast relief of:Heartburn.Upset stomach.Acid indigestion with headache.Body aches.Original.Bayer.36 effervescent tablets.

Ingredients

Active Ingredients (in each tablet) - Purpose.Anhydrous Citric Acid 1000 mg - Antacid.Aspirin 325 mg (NSAID)* - Analgesic.Sodium Bicarbonate (heat-treated) 1916 mg - Antacid.*Nonsteroidal Anti-Inflammatory Drug.Inactive Ingredients: None.

Product Features

Uses:For the temporary relief of:Heartburn, acid indigestion, and sour stomach when accompanied with headache or body aches and pains.Upset stomach with headache from overindulgence in food or drink.Headache, body aches, and pain alone.Bayer, the Bayer Cross and Alka-Seltzer are registered trademarks of Bayer.Take Alka-Seltzer any time - morning, noon, or night - when you need relief from heartburn, upset stomach, acid indigestion with headache or body aches.Questions or comments? 1-800-986-0369 (Mon - Fri 9AM - 5PM EST) or www.alkaseltzer.com.